- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 463659, 12 pages
Bernoulli Basis and the Product of Several Bernoulli Polynomials
1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
Received 25 June 2012; Accepted 9 August 2012
Academic Editor: Yilmaz Simsek
Copyright © 2012 Dae San Kim and Taekyun Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We develop methods for computing the product of several Bernoulli and Euler polynomials by using Bernoulli basis for the vector space of polynomials of degree less than or equal to .
The Bernoulli and Euler polynomials are also defined by Note that forms a basis for the space .
Further, Probably, is the most natural basis for the space . But is also a good basis for the space , for our purpose of arithmetical and combinatorial applications.
What are common to , , ? A few proportion common to them are as follows: (i)they are all monic polynomials of degree with rational coefficients; (ii), , ; (iii), , .
In [5, 6], Carlitz introduced the identities of the product of several Bernoulli polynomials: In this paper, we will use (1.4) to derive the identities of the product of several Bernoulli and Euler polynomials.
2. The Product of Several Bernoulli and Euler Polynomials
Let us consider the following polynomials of degree : where the sum runs over all nonnegative integers , satisfying , , .
Theorem 2.1. For with , we have
Let us take the polynomial of degree as follows: Then, from (2.6), we have By (1.4) and (2.7), we get, for , Now, we look at and . From (2.6), we note that Therefore, by (1.3), (2.6), (2.8), (2.9), and (2.10), we obtain the following theorem.
Theorem 2.2. For with , one has
Theorem 2.3. For with , one has
Theorem 2.4. For with , one has
This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology 2012R1A1A2003786.
- S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic -adic -integral representation on associated with weighted -Bernstein and -Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011.
- A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010.
- A. Bayad and T. Kim, “Identities involving values of Bernstein, -Bernoulli, and -Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133–143, 2011.
- L. Carlitz, “Note on the integral of the product of several Bernoulli polynomials.,” Journal of the London Mathematical Society. Second Series, vol. 34, pp. 361–363, 1959.
- L. Carlitz, “Multiplication formulas for products of Bernoulli and Euler polynomials,” Pacific Journal of Mathematics, vol. 9, pp. 661–666, 1959.
- L. Carlitz, “Arithmetic properties of generalized Bernoulli numbers,” Journal für die Reine und Angewandte Mathematik, vol. 202, pp. 174–182, 1959.
- N. S. Jung, H. Y. Lee, and C. S. Ryoo, “Some relations between twisted -Euler numbers with weight and -Bernstein polynomials with weight ,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 176296, 11 pages, 2011.
- D. S. Kim, “Identities of symmetry for -Euler polynomials,” Open Journal of Discrete Mathematics, vol. 1, no. 1, pp. 22–31, 2011.
- D. S. Kim, “Identities of symmetry for generalized Euler polynomials,” International Journal of Combinatorics, vol. 2011, Article ID 432738, 12 pages, 2011.
- T. Kim, “On the weighted -Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207–215, 2011.
- T. Kim, “Symmetry of power sum polynomials and multivariate fermionic -adic invariant integral on ,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009.
- T. Kim, “Some identities on the -Euler polynomials of higher order and -Stirling numbers by the fermionic -adic integral on ,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009.
- B. Kurt and Y. Simsek, “Notes on generalization of the Bernoulli type polynomials,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 906–911, 2011.
- H. Y. Lee, N. S. Jung, and C. S. Ryoo, “A note on the -Euler numbers and polynomials with weak weight ,” Journal of Applied Mathematics, vol. 2011, Article ID 497409, 14 pages, 2011.
- H. Ozden, “-adic distribution of the unification of the Bernoulli, Euler and Genocchi polynomials,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 970–973, 2011.
- H. Ozden, I. N. Cangul, and Y. Simsek, “On the behavior of two variable twisted -adic Euler --functions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e942–e951, 2009.
- S.-H. Rim, A. Bayad, E.-J. Moon, J.-H. Jin, and S.-J. Lee, “A new construction on the -Bernoulli polynomials,” Advances in Difference Equations, vol. 2011, article 34, 2011.
- C. S. Ryoo, “Some relations between twisted -Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011.
- Y. Simsek, “Complete sum of products of -extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010.
- Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008.